Connect with others who understand.

sign up log in
About MyMigraineTeam

Connect with others who understand.

sign up log in
About MyMigraineTeam
Real members of MyMigraineTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Did Anyone Find That Weaning Off Topomax They Have More Anxiety And Mood Swings?

Did Anyone Find That Weaning Off Topomax They Have More Anxiety And Mood Swings?

This week, i have felt better but my mood has been all over the place. I am laughing one second and crying the next. My anxiety is so bad. I think its because now i am aware of what is happening around me. But i feel more alert and like that part but cant deal with anxiety. Im going to cut out sugar today. I think i could go back to sleep but the time change is going to be rough tomorrow so must stay up!

A MyMigraineTeam Member said:

Topamax caused me to have rapid mood swings when I first started them. Then by 3 weeks in, I was having bad PTSD meltdowns over minor issues. Same thing happened to my sister. So at only 3 weeks on it, I was able to quit cold turkey. My sister on the other hand, stayed on them for many months and she had to be stepped down out of it. She had a rough time getting off too.

posted over 1 year ago
A MyMigraineTeam Member said:

I just stopped taken them I was on them for about 5 years my mood swings and anxiety almost got the best of me. Not a very good ideal to stop something your body is used to getting because it makes you very sick.

posted over 1 year ago
A MyMigraineTeam Member said:

I see. Well I'm glad you explained that you did talk to your doctor. Your little post made me think you were doing on your own. I'm doing fine on my Topomax but I'm already on meds for depression, anxiety and bi polar so that side effect doesn't apply to me. As for the eating part I don't mind the lower appetite I have trouble with eating anyway from bariatric surgery. I had the gastric sleeve done 3 years ago and have issues from that.
Well good luck in finding a new medication for your migraines. Have you tried Botox yet? I do that along with Topomax and Aimovig. Maybe Botox and something else can help you. Just a suggestion. Take care.

posted over 1 year ago
A MyMigraineTeam Member said:

Thats why my neuro is trying to get me off of it. I cant get through simple daily tasks. And cant eat. I only can eat 1 meal a day. It has to be cooked and bland. Nothing cold or raw. And i sleep 12-16 hours a day. Somethings wrong w my phone. I have to post a gif w each comment. Lol? Trying to find one that doesnt hurt eyes and head is not fun. Think this will be my go to. Least hurting to me and hope everyone else.

posted over 1 year ago
A MyMigraineTeam Member said:

Yes it made me feel weird, it hard to explain, hard to function, and lost a ton of weight which was not good, I was taking 7 pills it was crazy

posted over 1 year ago
Already a Member? Log in